# SDR UALA2012092105357

- Difficulty date: September 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 38,994 hours, 16,672 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  (MSG: EPSU BATTERY LEFT).  REPLACED BATTERY 11WL, 10WL AND 13WL PER AMM.  RII CIDS TEST.
